# SDR EE4Y201204180188

- Difficulty date: April 18, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 28,338 hours, 10,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Flap Track
- Component: Flap, Airbus
- Component part number: D5757065002000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP INBD TRACK, TRUNNION FITTING WAS FOUND WITH WEAR.
